| Model Number |
ATEC PEARL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/02/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that during an atec procedure on (b)(6) 2025, the customer reported that no suction was observed, multiple needles were exchanged and checked connections, no extra incision were performed.Procedure was not able to be completed and the procedure was rescheduled.No other information available.
Additional Manufacturer Narrative
Dhr for the device was not available at the time of this report, a follow up email will follow up with the information.The device involved in this event was not returned for evaluation purposes therefore visual and functional analysis of the product could not be performed.We are unable to confirm a relationship between the device and the issue reported.The information obtained during complaint investigation will be included in our global complaint trending and product surveillance will continue to monitor complaints of this type for adverse trends.If the product is received or additional information is obtained, the investigation will be reopened accordingly per standard operating procedure.